# SDR SWAA2025061774566

- Difficulty date: May 23, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FWD I/B SEAT TRACK CRACKED.  REMOVED AND REPLACED F/O'S FWD I/B SEAT TRACK PER AMM 25-11-11-400-801.
